Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces

Diening L (2005)
Bulletin des Sciences Mathématiques 129(8): 657-700.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Bulletin des Sciences Mathématiques
Band
129
Zeitschriftennummer
8
Seite
657-700
ISSN
PUB-ID

Zitieren

Diening L. Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces. Bulletin des Sciences Mathématiques. 2005;129(8):657-700.
Diening, L. (2005). Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces. Bulletin des Sciences Mathématiques, 129(8), 657-700. doi:10.1016/j.bulsci.2003.10.003
Diening, L. (2005). Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces. Bulletin des Sciences Mathématiques 129, 657-700.
Diening, L., 2005. Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces. Bulletin des Sciences Mathématiques, 129(8), p 657-700.
L. Diening, “Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces”, Bulletin des Sciences Mathématiques, vol. 129, 2005, pp. 657-700.
Diening, L.: Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces. Bulletin des Sciences Mathématiques. 129, 657-700 (2005).
Diening, Lars. “Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces”. Bulletin des Sciences Mathématiques 129.8 (2005): 657-700.